Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is metformin helpful for weightloss and acne?

i am seriously considering taking glucophage 850mg to lose weight and get rid of my acne . will it work, if so, what is the correct dosage?
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Metformin is not an ideal choice to lose weight on a long term basis as along with the side effects its main problem is that you will regain the weight as soon as you stop the drug. Better drugs are available and the best way is to join a gym and start with aerobics and diet control. The excess weight lost this way will last longer.
Dr. Rakhi Tayal
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor